# SDR QEMY2020032500000

- Difficulty date: March 12, 2020
- Submitted: March 25, 2020
- Operation: General aviation
- Aircraft: N466L
- Make and model: Boeing 737
- Engine: Ge CFM56*
- Engine time: 40,559 hours, 12,354 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spool
- Part number: 2048M20G03
- Part serial: GWN0JLE9
- Condition: Damaged
- Location: Engine
- Part time: 12,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR TUI -  CFM56-7B – ESN 802161 - AT THE GE WALES ENGINE SHOP.

THE HPC 4-9 SPOOL HAS BEEN CONTRACTED OUT FOR WORK, THE CONTRACTOR HAS HIGHLIGHTED THAT THE 4-9 SPOOL HAS SCATTERED CIRCUMFERENTIAL DAMAGE TO FORWARD FLANGE BOLT HOLES AND THE PART HAS BEEN REMOVED FROM SERVICE EARLY.

THE 4-9 SPOOL IS A LIFE LIMITED PART.
